ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Sachdev, PL and Enflo, BO and Rao, CS and Vaganan, Mayil B and Goyal, Poonam (2003) Large-time asymptotics for periodic solutions of some generalized Burgers equations. In: Studies in Applied Mathematics, 110 (2). pp. 181-204.

Sachdev, PL and Joseph, KT and Vaganan, Mayil B (1996) Exact N-wave solutions of generalized Burgers equations. In: Studies in Applied Mathematics, 97 (04). pp. 349-367.

This list was generated on Thu Dec 18 08:16:50 2014 IST.